EconPapers    
Economics at your fingertips  
 

A new axiomatization of the Owen value for games with coalition structures

Gerard Hamiache

Mathematical Social Sciences, 1999, vol. 37, issue 3, 281-305

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(98)00028-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: New Axiomatizations of the Owen Value for Games with Coalition Structures (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:37:y:1999:i:3:p:281-305

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:matsoc:v:37:y:1999:i:3:p:281-305